MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JOP : Journal of the pancreas · 2006

Gemcitabine-induced rectus abdominus radiation recall.

Fakih Marwan G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

CONTEXT: Radiation recall has been described in the context of gemcitabine chemotherapy. However, this phenomenon has been largely limited to skin.

CASE REPORT: We hereby report a case of radiation recall dermatitis and myositis occurring on gemcitabine monotherapy, five months after completing chemoradiation for locally advanced pancreatic cancer. Radiation recall resolved spontaneously with withdrawal of gemcitabine.

CONCLUSIONS

This is the second case report that describes gemcitabine-induced radiation recall in rectus abdominus muscles after gemcitabine-based radiation therapy. Given the wide use of gemcitabine following chemoradiation for pancreatic cancer, providers should be aware of this potential complication.

Для цитирования: Fakih Marwan G. Gemcitabine-induced rectus abdominus radiation recall.. JOP : Journal of the pancreas. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.